Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, Maximilian. “A $C^k$-Seeley-Extension-Theorem for Bastiani’s Differential Calculus.” Canadian Journal of Mathematics 75, no. 1 (2023): 170–201. https://doi.org/10.4153/s0008414x21000596.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
Glöckner, Helge, and George A. Willis. “Decompositions of Locally Compact Contraction Groups, Series and Extensions.” Journal of Algebra 570 (2021): 164–214. https://doi.org/10.1016/j.jalgebra.2020.11.007.
LibreCat
| DOI